# SDR AALA20031393

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA  EMERGENCY CEILING LIGHTS AT AFT GALLEY DOOR BACK TO SEATING FROM AFT LAVATORIES INOPERATIVE.  REPLACED BATTERY PACK B5-107.  SYSTEM GROUND CHECKED NORMAL OPERATION.
